Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homology properties of arbitrary subsets of Euclidean spaces


Author: Samuel Kaplan
Journal: Trans. Amer. Math. Soc. 62 (1947), 248-271
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1947-0024128-6
MathSciNet review: 0024128
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff, Untersuchungen über Gestalt und Lage abgeschlossener Mengen beliebiger Dimension, Ann. of Math. vol. 30 (1928) pp. 101-187. MR 1502874
  • [2] P. Alexandroff and H. Hopf, Topologie, vol. 1, Berlin, 1935.
  • [3] E. Čech, Theorie generale de l'homologie dans un espace quelconque, Fund. Math. vol. 19 (1932) pp. 149-183.
  • [4] C. H. Dowker, Mapping theorems in non-compact spaces, Princeton Thesis, 1938.
  • [5] S. Eilenberg, An invariance theorem for subsets of $ {S^n}$, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 73-75. MR 0003200 (2:179d)
  • [6] H. Hopf, Über Abbildungen der dreidimensionalen Sphäre auf der Kugelfläche, Math. Ann. vol. 104 (1931) pp. 637-666. MR 1512691
  • [7] W. Hurewicz, Über Einbettung separabler Raume in gleichdimensionale kompakte Raume, Monatshefte für Mathematik und Physik vol. 37 (1930) pp. 199-209. MR 1549788
  • [8] W. Hurewicz and H. Wallman, Dimension theory, Princeton University Press, 1941. MR 0006493 (3:312b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0024128-6
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society